# SDR UHLA2010122800340

- Difficulty date: December 28, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 17,422 hours, 10,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION SEVERAL AREAS LEFT LONG BEAM BETWEEN FR87-89 (PAX CABIN FLOOR STRUCTURE).  REMOVED AND REPLACED LEFT LONG BEAM AT FR87-89 IAW EMB 170 SRM 51-41-01 AND 51-43-01.
